# SDR IPXA2022031079946

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 32,839 hours, 20,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N851140
- Part serial: NA
- Condition: None
- Location: Sta 1380 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LOWER FRAME GOUGED AT STA 1380 R/H BY STR 26RREPAIRED PER VT MAE EA 757-5360-27-A2850 REV-
